# SDR GTIA2025013038703

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 49,792 hours, 22,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 10,000FT FA CALLED TO ADVICE OF SMELL OF FUEL/FUMES IN THE CABIN -PERFORMED TSM 05-50-00-810-831-A AND ALSO PERFORMED PACK BURN OUT IAW AMM 21-00-00-615-004 OPS CHECK GOOD NO DEFECTS NOTED A/C READY FOR SERVICE
